# SDR QXEA2013011400034

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL LANDING 624FT HAS AREAS OF CORROSION.  REMOVED CORROSION AND FOUND WITHIN LIMITS IAW SRM 57-20-35-02-05. ORIGINAL THICKNESS .080" AND .074 REMAINING. ALL BLENDED RIVETS MEASURE MORE THAN .179".  PERFORMED HFEC OF BLENDS VERIFIED BLENDS ARE CRACK FREE IAW AMM 51-00-06-910-801 PT 1. APPLIED ALODINE IAW SRM 51-21-10-02-01, PRIMED IAW SRM 51-25-40-02-01.  APPLIED SURFACE PROTECTION IAW SRM 57-20-35-02-05.
